# SDR CALA9800127

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1343
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5, 1, AND 2 CRACK IN RT SIDE OF VERTICAL STABILIZER SKIN LOWER SECTION AT STA 1343.  THE AREA WAS REPAIRED IAW ECRA 5530-01190.
